# SDR GUU2008F00018

- Difficulty date: June 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9225, DURING APPROACH, LANDING GEAR RELAY POPPED ON EXTENSION OF LANDING GEAR, MOTOR RAN UNTIL IT POPPED AND RT DOWN AND LOCK ANNUNCIATOR ILLUMINATED. INSPECTED LANDING GEARS, ACTUATORS AND SWITCHES ALL SECURE. LANDING GEAR OPERATIONAL CHECKS NORMAL. (A)
